Alert archive / Michigan / Wind Advisories in 2025
Wind Advisory 7, NWS Gaylord, MI
NWS Gaylord, MI issued this wind advisory at Apr 29, 2025, 10:16 AM EDT for 24 counties in Michigan. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2025, 10:16 AM EDT (14:16 UTC)
- Expired
- Apr 29, 2025, 9:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Gaylord, MI
All 24 counties
Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Charlevoix County, MI, Cheboygan County, MI, Chippewa County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 11 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 2.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
914 WWUS73 KAPX 291416 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 1016 AM EDT Tue Apr 29 2025 MIZ016-017-020>022-025>027-031-032-099-291900- /O.NEW.KAPX.WI.Y.0007.250429T1416Z-250429T1900Z/ Emmet-Cheboygan-Leelanau-Antrim-Otsego-Benzie-Grand Traverse- Kalkaska-Manistee-Wexford-Charlevoix- 1016 AM EDT Tue Apr 29 2025 ...WIND ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WHAT...West winds 20 to 25 mph with gusts up to 40 mph. * WHERE...A portion of Northern Lower Michigan. * WHEN...Until 3 PM EDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down...especially in areas still recovering from the ice storm...and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. Be on the lookout for falling tree limbs if working outdoors...especially in areas recovering from the ice storm. && $$ MIZ018-023-024-028>030-033>036-041-042-292230- /O.NEW.KAPX.WI.Y.0007.250429T1416Z-250430T0000Z/ Presque Isle-Montmorency-Alpena-Crawford-Oscoda-Alcona-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- 1016 AM EDT Tue Apr 29 2025 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...A portion of Northern Lower Michigan. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down...especially in areas still recovering from the ice storm...and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. Be on the lookout for falling tree limbs if working outdoors...especially in areas recovering from the ice storm. && $$ MIZ086-087-292230- /O.NEW.KAPX.WI.Y.0007.250429T1416Z-250430T1900Z/ Western Chippewa-Central Chippewa- 1016 AM EDT Tue Apr 29 2025 ...WIND ADVISORY IN EFFECT UNTIL 3 PM EDT WEDNESDAY... * WHAT...North winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Central Chippewa and Western Chippewa Counties. * WHEN...Until 3 PM EDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ FEF
3 follow-up statements
892 WWUS73 KAPX 291434 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 1034 AM EDT Tue Apr 29 2025 MIZ086-087-292100- /O.EXT.KAPX.WI.Y.0007.000000T0000Z-250429T2100Z/ Western Chippewa-Central Chippewa- 1034 AM EDT Tue Apr 29 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Central Chippewa and Western Chippewa Counties. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ MIZ016-017-020>022-025>027-031-032-099-291900- /O.CON.KAPX.WI.Y.0007.000000T0000Z-250429T1900Z/ Emmet-Cheboygan-Leelanau-Antrim-Otsego-Benzie-Grand Traverse- Kalkaska-Manistee-Wexford-Charlevoix- 1034 AM EDT Tue Apr 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WHAT...West winds 20 to 25 mph with gusts up to 40 mph. * WHERE...A portion of Northern Lower Michigan. * WHEN...Until 3 PM EDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down...especially in areas still recovering from the ice storm...and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. Be on the lookout for falling tree limbs if working outside, particularly in areas recovering from the ice storm. && $$ MIZ018-023-024-028>030-033>036-041-042-292245- /O.CON.KAPX.WI.Y.0007.000000T0000Z-250430T0000Z/ Presque Isle-Montmorency-Alpena-Crawford-Oscoda-Alcona-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- 1034 AM EDT Tue Apr 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...A portion of Northern Lower Michigan. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down...particularly in areas recovering from the ice storm...and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. Be on the lookout for falling tree limbs if working outside, particularly in areas recovering from the ice storm. && $$ FEF
438 WWUS73 KAPX 291836 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 236 PM EDT Tue Apr 29 2025 MIZ016-017-020>022-025>027-031-032-099-292300- /O.EXT.KAPX.WI.Y.0007.000000T0000Z-250429T2300Z/ Emmet-Cheboygan-Leelanau-Antrim-Otsego-Benzie-Grand Traverse- Kalkaska-Manistee-Wexford-Charlevoix- 236 PM EDT Tue Apr 29 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph. * WHERE...A portion of Northern Lower Michigan. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down...especially in areas still recovering from the ice storm...and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. Be on the lookout for falling tree limbs if working outside, particularly in areas recovering from the ice storm. && $$ MIZ018-023-024-028>030-033>036-041-042-300100- /O.EXT.KAPX.WI.Y.0007.000000T0000Z-250430T0100Z/ Presque Isle-Montmorency-Alpena-Crawford-Oscoda-Alcona-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- 236 PM EDT Tue Apr 29 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...A portion of Northern Lower Michigan. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down...particularly in areas recovering from the ice storm...and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. Be on the lookout for falling tree limbs if working outside, particularly in areas recovering from the ice storm. && $$ MIZ086-087-292300- /O.EXT.KAPX.WI.Y.0007.000000T0000Z-250429T2300Z/ Western Chippewa-Central Chippewa- 236 PM EDT Tue Apr 29 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Central Chippewa and Western Chippewa Counties. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ FEF
131 WWUS73 KAPX 300041 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 841 PM EDT Tue Apr 29 2025 MIZ018-023-024-028>030-033>036-041-042-300145- /O.EXP.KAPX.WI.Y.0007.000000T0000Z-250430T0100Z/ Presque Isle-Montmorency-Alpena-Crawford-Oscoda-Alcona-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- 841 PM EDT Tue Apr 29 2025 ...WIND ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING... The threat has ended. $$ MSB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this wind advisory went out at Apr 29, 6:19 AM EDT, 3 hours 57 minutes earlier. Its key messages:
- Thunderstorm chances through this morning. Low chances of a severe storm.
- Windy today and turning much colder leading to a chilly night ahead.
- Showers Thursday into Thursday night.
- Cool temperatures Thursday through Saturday followed by a warming trend starting Sunday.
Area forecast discussion, Apr 29, 6:19 AM EDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
619 AM EDT Tue Apr 29 2025
.KEY MESSAGES...
- Thunderstorm chances through this morning. Low chances of a
severe storm.
- Windy today and turning much colder leading to a chilly night
ahead.
- Showers Thursday into Thursday night.
- Cool temperatures Thursday through Saturday followed by a warming
trend starting Sunday.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 224 AM EDT Tue Apr 29 2025
Pattern Synopsis/Forecast: ~996mb low pressure is currently situated
over Lake Superior/northern Ontario. Plenty of convection across
parts of eastern WI, central/eastern U.P. and northern Lake Michigan
out ahead of the system's cold front. Primary focus revolves around
the next 6 or so hours as convection, albeit weakening, crosses
northern Michigan with the trailing cold front clearing area-wide
later this morning. Higher surface pressures build in from the west
through the remainder of the day with high pressure becoming
centered squarely overhead by 12z Wednesday.
Forecast Details: Quite the mild and windy night out there tonight
with many areas across downsloping northwest lower still in the 70s
at this early hour (78! at TVC). Latest trends continue to support
ongoing convection across parts of eastern upper, northern Lake MI,
far northwest lower and points upstream to make a run across across
much of northern MI over the next several of hours. Noted
diminishing trend over the last couple of hours on KAPX/KMQT/KGRB
with latest suite of short term guidance continuing this trend as
precip rolls across northern MI. THat said, some enhanced gustiness
out ahead of this convection along the gusty front and certainly
still some rumbles of thunder anticipated as decaying axis of
instability folds across the forecast area. While chances for severe
storms appear to be diminishing, they're certainly not zero. Any
stronger storms that do develop will still be capable of all hazards
simply given shear parameters. 925mb winds on the order of ~70 kts,
0-6km bulk shear values up over 50 kts with sfc-1km SRH nearly 300
m2/s2 and sfc-3km >400 m2/s2. The bulk of this threat is expected to
be east of the area by 11-12z, however, the lagging cold front
remains several hours behind. Additional isolated to scattered
storms will remain possible ahead of the front, primarily northeast
lower, through the late morning time frame with a continued low-end
severe threat.
Quite the change anticipated for the second half of the day into
tonight. Continued gusty winds turn out of the west post fropa and
eventually northwest by late afternoon. Much colder temperatures to
be ushered in (upper 30s and low 40s by late afternoon across much
of eastern upper and northwest lower) with those gusty northwest
winds leading to sub-freezing wind chills. Some light showers/patchy
drizzle possible as well. Winds relax considerably this evening
before turning calm in many areas after midnight. Clearing/clear
skies and light winds should lead to excellent radiational cooling
with lows tonight falling in the 20s across much of northern MI.
While the forecast won't reflect as such, there are even some low
probabilities of localized teens showing up for the typically
cooler/interior/icebox locales.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 224 AM EDT Tue Apr 29 2025
High pressure holds through Wednesday evening leading to abundant
sunshine and seasonable temperatures. Increasing clouds overnight
Wednesday with showers expected to arrive Thursday morning as an
area of low pressure moves up from the southwest. Showers continue
through the day on into Thursday night with chances for showers on
Friday as an upper level trough sits over the region. Temperatures
are expected to be on the cool side. Increasing ridging at the
surface and aloft this weekend with the ridge holding into early
next week. Warming temperatures are expected as a result along with
precipitation free conditions. This should make it feel and look
more like true spring with flowers emerging and trees beginning to
burst out in blossoms.
&&
.AVIATION /12Z TAFS THROUGH 12Z WEDNESDAY/...
Issued at 618 AM EDT Tue Apr 29 2025
Cold front crosses northern Michigan this morning with some
lingering isolated to scattered storms possible, primarily at APN.
Otherwise, a few post frontal showers possible amidst lowering CIGs
expected. Some improvement anticipated by mid-late afternoon before
clearing skies area-wide this evening. Winds remain gusty today,
initially out of the southwest, turning westerly and eventually
northwesterly post fropa. Calm winds tonight.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LHZ345.
Gale Warning from 11 AM this morning to 11 PM EDT this evening
for LHZ346>349.
Gale Warning until 11 AM EDT this morning for LMZ323-341-342-
344>346.
Small Craft Advisory until 11 PM EDT this evening for LSZ321-
322.
&&
SHORT TERM...MJG
LONG TERM...AJS
AVIATION...MJGHazardous weather outlook, Apr 29, 3:17 AM EDT, 6 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 317 AM EDT Tue Apr 29 2025 MIZ016>018-020>036-041-042-086>088-095>099-300730- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 317 AM EDT Tue Apr 29 2025 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. There remains a chance of thunderstorms through early this morning, some of which may be severe. Damaging wind gusts and large hail will be the primary threats. A tornado is also possible. Additional isolated to scattered thunderstorms may redevelop during the mid-late morning hours, primarily over northeast lower Michigan. A low-end severe weather threat remains possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-300730- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 317 AM EDT Tue Apr 29 2025 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. There remains a chance of thunderstorms through early this morning, some of which may be severe. Damaging wind gusts and large hail will be the primary threats. A waterspout is also possible. Additional isolated to scattered thunderstorms may redevelop during the mid-late morning hours, primarily overLake Huron. A low-end severe weather threat remains possible. Sporadic gale force wind gusts are expected today on much of northern Michigan's nearshore waters. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. For more information visit http://weather.gov/gaylord.
In the hours before
Special weather statement, Apr 29, 5:51 AM EDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Gaylord MI
551 AM EDT Tue Apr 29 2025
MIZ029-030-034>036-041-042-291045-
Iosco MI-Arenac MI-Gladwin MI-Roscommon MI-Alcona MI-Ogemaw MI-
Oscoda MI-
551 AM EDT Tue Apr 29 2025
...STRONG THUNDERSTORMS WILL IMPACT ALCONA...ARENAC...GLADWIN...
OGEMAW...SOUTHEASTERN ROSCOMMON...SOUTHEASTERN OSCODA AND IOSCO
COUNTIES THROUGH 645 AM EDT...
At 551 AM EDT, Doppler radar was tracking scattered strong
thunderstorms along a line extending from 8 miles northeast of
Ossineke to near Harrison. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Skidway Lake, Whittemore, Omer, Wooden Shoe Village, Milen Township,
Black River, Wurtsmith Airfield, Sid Town, Lincoln, Barton City,
Standish, Hubbard Lake, Skeels, Rose City, Winegars, Negwegon State
Park, Rose Township, Glennie, Nester Township, and Long Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4461 8326 4432 8329 4418 8356 4405 8358
4405 8366 4399 8369 4400 8383 4391 8391
4391 8404 4400 8405 4400 8417 4385 8417
4384 8460 4416 8462 4486 8351 4487 8331
4470 8322
TIME...MOT...LOC 0951Z 254DEG 35KT 4499 8329 4400 8489
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MGLocal storm report, Apr 29, 8:37 AM EDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
837 AM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM Rain 1 S Paradise 46.61N 85.04W
04/29/2025 M1.59 Inch Chippewa MI Mesonet
Mesonet station CW9193 Paradise, 24 hour
rainfall reports.
&&Local storm report, Apr 29, 8:43 AM EDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
843 AM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM Non-Tstm Wnd Gst 1 SW Frankfort 44.63N 86.25W
04/29/2025 M65 MPH LMZ346 MI Mesonet
Mesonet station XFLT Frankfort Light.
0155 AM Non-Tstm Wnd Gst 1 WNW Glen Arbor 44.90N 86.00W
04/29/2025 M61 MPH LMZ344 MI Mesonet
Mesonet station DVI07566 Glen Arbor.
0210 AM Non-Tstm Wnd Gst 1 NNE Leland 45.02N 85.76W
04/29/2025 M55 MPH LMZ344 MI Mesonet
Mesonet station XLEL Leland Harbor.
0222 AM Non-Tstm Wnd Gst 1 SSW Charlevoix 45.30N 85.27W
04/29/2025 M49 MPH Charlevoix MI AWOS
AWOS station KCVX Charlevoix - Municipal
Arpt.
0210 AM Non-Tstm Wnd Gst 4 NE Leland 45.06N 85.70W
04/29/2025 M47 MPH Leelanau MI Mesonet
Mesonet station MC113 Ess 1 Mm-22 At North
Eagle Hwy.
1255 AM Non-Tstm Wnd Gst 2 ENE Elberta 44.63N 86.20W
04/29/2025 M46 MPH Benzie MI AWOS
AWOS station KFKS Frankfort - Dow Memorial
Field.
0149 AM Non-Tstm Wnd Gst 2 E Parkdale 44.27N 86.25W
04/29/2025 M43 MPH Manistee MI AWOS
AWOS station KMBL Manistee - Blacker
Airport.
0205 AM Non-Tstm Wnd Gst 3 WNW Omena 45.08N 85.66W
04/29/2025 M43 MPH Leelanau MI Mesonet
Mesonet station DVI06053 Northport.
0218 AM Non-Tstm Wnd Gst Mackinaw City 45.78N 84.73W
04/29/2025 M42 MPH Cheboygan MI Buoy
Buoy station MACM4 Mackinaw City, MI.
1255 AM Non-Tstm Wnd Gst 4 W Bates 44.76N 85.52W
04/29/2025 M41 MPH Grand Traverse MI Mesonet
Mesonet station MC112 Mdot Site.
0121 AM Non-Tstm Wnd Gst 2 SE Traverse City 44.73N 85.57W
04/29/2025 M40 MPH Grand Traverse MI ASOS
ASOS station KTVC Traverse City - Cherry
Capital Airport.
0215 AM Non-Tstm Wnd Gst Suttons Bay 44.98N 85.65W
04/29/2025 M40 MPH Leelanau MI Mesonet
Mesonet station FW1418 Suttons Bay.
0119 AM Non-Tstm Wnd Gst 1 W Beaver Island 45.70N 85.57W
04/29/2025 M39 MPH Charlevoix MI AWOS
AWOS station KSJX Beaver Island.
0100 AM Non-Tstm Wnd Gst 17 E Point Aux Pins on 45.77N 84.14W
04/29/2025 M39 MPH LHZ361 MI Mesonet
Mesonet station SRLM4 19 N Huron Beach.
0220 AM Non-Tstm Wnd Gst 1 SE Greilickville 44.79N 85.63W
04/29/2025 M39 MPH LMZ323 MI Mesonet
Mesonet station XELM Elmwood Township
Marina.
&&Local storm report, Apr 29, 8:45 AM EDT, 1 hour 31 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Gaylord MI
845 AM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM Non-Tstm Wnd Gst 1 SW Frankfort 44.63N 86.25W
04/29/2025 M65 MPH LMZ346 MI Mesonet
Mesonet station XFLT Frankfort Light.
0155 AM Non-Tstm Wnd Gst 1 WNW Glen Arbor 44.90N 86.00W
04/29/2025 M61 MPH LMZ344 MI Mesonet
Mesonet station DVI07566 Glen Arbor.
0210 AM Non-Tstm Wnd Gst 1 NNE Leland 45.02N 85.76W
04/29/2025 M55 MPH LMZ344 MI Mesonet
Mesonet station XLEL Leland Harbor.
0210 AM Tstm Wnd Gst 1 NNE Leland 45.02N 85.76W
04/29/2025 M55 MPH LMZ344 MI Mesonet
Mesonet station XLEL Leland Harbor.
0244 AM Tstm Wnd Gst 1 WNW Pellston 45.57N 84.80W
04/29/2025 M53 MPH Emmet MI ASOS
ASOS station KPLN Pellston - Rgnl Airport Of
Emmet County.
0248 AM Tstm Wnd Gst 2 SE Traverse City 44.73N 85.57W
04/29/2025 M52 MPH Grand Traverse MI ASOS
ASOS station KTVC Traverse City - Cherry
Capital Airport.
0224 AM Tstm Wnd Gst Mackinaw City 45.78N 84.73W
04/29/2025 M51 MPH Cheboygan MI Buoy
Buoy station MACM4 Mackinaw City, MI.
0222 AM Non-Tstm Wnd Gst 1 SSW Charlevoix 45.30N 85.27W
04/29/2025 M49 MPH Charlevoix MI AWOS
AWOS station KCVX Charlevoix - Municipal
Arpt.
0235 AM Tstm Wnd Gst 1 SSW Charlevoix 45.30N 85.27W
04/29/2025 M49 MPH Charlevoix MI AWOS
AWOS station KCVX Charlevoix - Municipal
Arpt.
0255 AM Tstm Wnd Gst 4 W Bates 44.76N 85.52W
04/29/2025 M48 MPH Grand Traverse MI Mesonet
Mesonet station MC112 Mdot Site.
0210 AM Non-Tstm Wnd Gst 4 NE Leland 45.06N 85.70W
04/29/2025 M47 MPH Leelanau MI Mesonet
Mesonet station MC113 Ess 1 Mm-22 At North
Eagle Hwy.
0235 AM Tstm Wnd Gst 1 S Mackinac Island 45.85N 84.63W
04/29/2025 M47 MPH LHZ345 MI AWOS
AWOS station KMCD Mackinac Island.
1255 AM Non-Tstm Wnd Gst 2 ENE Elberta 44.63N 86.20W
04/29/2025 M46 MPH Benzie MI AWOS
AWOS station KFKS Frankfort - Dow Memorial
Field.
0255 AM Tstm Wnd Gst 2 WNW Cheboygan 45.65N 84.52W
04/29/2025 M44 MPH Cheboygan MI AWOS
AWOS station KSLH Cheboygan - Cheboygan
County Arpt.
0235 AM Tstm Wnd Gst 1 SE Greilickville 44.79N 85.63W
04/29/2025 M44 MPH LMZ323 MI Mesonet
Mesonet station XELM Elmwood Township
Marina.
1248 AM Tstm Wnd Gst 4 NNW Bay Mills 46.48N 84.63W
04/29/2025 M43 MPH Chippewa MI Buoy
Buoy station PTIM4 Point Iroquois, MI.
0149 AM Non-Tstm Wnd Gst 2 E Parkdale 44.27N 86.25W
04/29/2025 M43 MPH Manistee MI AWOS
AWOS station KMBL Manistee - Blacker
Airport.
0156 AM Tstm Wnd Gst 2 E Parkdale 44.27N 86.25W
04/29/2025 M43 MPH Manistee MI AWOS
AWOS station KMBL Manistee - Blacker
Airport.
0205 AM Non-Tstm Wnd Gst 3 WNW Omena 45.08N 85.66W
04/29/2025 M43 MPH Leelanau MI Mesonet
Mesonet station DVI06053 Northport.
0255 AM Tstm Wnd Gst 1 W Boyne Falls 45.17N 84.92W
04/29/2025 M43 MPH Charlevoix MI AWOS
AWOS station KBFA Boyne Falls.
0806 PM Non-Tstm Wnd Gst 11 ESE Goetzville 45.99N 83.90W
04/28/2025 M43 MPH LSZ322 MI Buoy
Buoy station DTLM4 De Tour Village, MI.
0218 AM Non-Tstm Wnd Gst Mackinaw City 45.78N 84.73W
04/29/2025 M42 MPH Cheboygan MI Buoy
Buoy station MACM4 Mackinaw City, MI.
0254 AM Tstm Wnd Gst 11 ESE Goetzville 45.99N 83.90W
04/29/2025 M42 MPH LSZ322 MI Buoy
Buoy station DTLM4 De Tour Village, MI.
1255 AM Non-Tstm Wnd Gst 4 W Bates 44.76N 85.52W
04/29/2025 M41 MPH Grand Traverse MI Mesonet
Mesonet station MC112 Mdot Site.
0100 AM Non-Tstm Wnd Gst 1 WNW Northport 45.14N 85.65W
04/29/2025 M40 MPH Leelanau MI Mesonet
Mesonet station MINTH 1.5 W Northport
(MAWN).
0121 AM Non-Tstm Wnd Gst 2 SE Traverse City 44.73N 85.57W
04/29/2025 M40 MPH Grand Traverse MI ASOS
ASOS station KTVC Traverse City - Cherry
Capital Airport.
0215 AM Non-Tstm Wnd Gst Suttons Bay 44.98N 85.65W
04/29/2025 M40 MPH Leelanau MI Mesonet
Mesonet station FW1418 Suttons Bay.
0300 AM Tstm Wnd Gst 2 SE Petoskey 45.36N 84.94W
04/29/2025 M40 MPH Emmet MI Mesonet
Mesonet station MINCM Ncmc.
0119 AM Non-Tstm Wnd Gst 1 W Beaver Island 45.70N 85.57W
04/29/2025 M39 MPH Charlevoix MI AWOS
AWOS station KSJX Beaver Island.
0330 AM Non-Tstm Wnd Gst 1 N Cadillac 44.27N 85.42W
04/29/2025 M39 MPH Wexford MI AWOS
AWOS station KCAD Cadillac - Wexford County
Arpt.
0100 AM Non-Tstm Wnd Gst 17 E Point Aux Pins on 45.77N 84.14W
04/29/2025 M39 MPH LHZ361 MI Mesonet
Mesonet station SRLM4 19 N Huron Beach.
0220 AM Non-Tstm Wnd Gst 1 SE Greilickville 44.79N 85.63W
04/29/2025 M39 MPH LMZ323 MI Mesonet
Mesonet station XELM Elmwood Township
Marina.
&&Special weather statement, Apr 29, 9:18 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Gaylord MI
918 AM EDT Tue Apr 29 2025
MIZ088-291345-
Southeast Chippewa MI-
918 AM EDT Tue Apr 29 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHIPPEWA COUNTY
THROUGH 945 AM EDT...
At 918 AM EDT, Doppler radar was tracking a strong thunderstorm over
Detour Village, or over Saint Marys River, moving northeast at 100
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Drummond Island, Detour Village, Saint Marys River, and
Potagannissing Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4597 8346 4592 8391 4592 8396 4591 8401
4603 8413 4611 8399 4606 8395 4606 8390
4612 8383 4610 8375 4612 8364 4611 8357
4599 8344
TIME...MOT...LOC 1318Z 241DEG 87KT 4601 8393
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JLDThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 1:42 AM EDT | Special Weather Statement | APX | Mackinac | 33 min |
| Apr 29, 2:02 AM EDT | Special Marine Warning | APX | 88 min | |
| Apr 29, 2:15 AM EDT | Special Weather Statement | APX | Antrim, Cheboygan, Emmet, Grand Traverse, Kalkaska | 45 min |
| Apr 29, 2:32 AM EDT | Special Marine Warning | APX | 30 min | |
| Apr 29, 2:38 AM EDT | Special Weather Statement | APX | Antrim, Cheboygan, Grand Traverse, Kalkaska, Otsego | 37 min |
| Apr 29, 3:11 AM EDT | Special Weather Statement | APX | Crawford, Kalkaska, Missaukee, Montmorency, Otsego, Presque Isle and 2 more | 49 min |
| Apr 29, 3:20 AM EDT | Special Marine Warning | APX | 85 min | |
| Apr 29, 4:11 AM EDT | Special Weather Statement | APX | Crawford, Missaukee, Montmorency, Oscoda, Presque Isle | 64 min |
| Apr 29, 5:51 AM EDT | Special Weather Statement | APX | Alcona, Arenac, Gladwin, Iosco, Ogemaw | 54 min |
| Apr 29, 9:18 AM EDT | Special Weather Statement | APX | 27 min | |
| Apr 29, 11:08 AM EDT | Special Weather Statement | APX | Oscoda | 37 min |
| Apr 29, 11:16 AM EDT | Gale Warning | APX | 3 hr | |
| Apr 29, 11:17 AM EDT | Special Weather Statement | APX | Cheboygan | 28 min |
| Apr 29, 11:23 AM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena, Crawford, Montmorency, Oscoda | 37 min |
| Apr 29, 11:37 AM EDT | Special Weather Statement | APX | Presque Isle | 23 min |
| Apr 29, 11:49 AM EDT | Severe Thunderstorm Warning | APX | Alpena | 26 min |
| Apr 29, 11:54 AM EDT | Special Marine Warning | APX | 66 min | |
| Apr 29, 1:03 PM EDT | Special Marine Warning | APX | 42 min | |
| Apr 29, 4:20 PM EDT | Small Craft Advisory | APX | 6 hr |
Nearby
Wind Advisories in Michigan, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.